$T_1$-uniform structures
Doklady Akademii Nauk, Tome 214 (1974) no. 6, pp. 1269-1272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_6_a8,
author = {P. C. Osmatesku},
title = {$T_1$-uniform structures},
journal = {Doklady Akademii Nauk},
pages = {1269--1272},
year = {1974},
volume = {214},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_6_a8/}
}
P. C. Osmatesku. $T_1$-uniform structures. Doklady Akademii Nauk, Tome 214 (1974) no. 6, pp. 1269-1272. http://geodesic.mathdoc.fr/item/DAN_1974_214_6_a8/